Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 139, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 28, 2008, 11:30 AM CDT for 4 counties in Missouri. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2008, 11:30 AM CDT (16:30 UTC)
- Expired
- Jun 28, 2008, 6:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Douglas County, MO, Howell County, MO, Ozark County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 76 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 3:23 PM CDT | FLASH FLOOD | 3 E Ava, MO | HWY FF AT HUNTER CREEK CLOSED DUE TO FLOODING. U HWY NE OF AVA ALSO FLOODED. HWY 95 FLOODED NEAR THE DOUGLAS AND OZARK COUNTY BORDER |
| Jun 28, 3:26 PM CDT | FLASH FLOOD | 1 E Rockbridge, MO | HWY 95 FLOODED NEAR THE OZARK AND DOUGLAS COUNTY BORDER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 233 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 281636
FFWSGF
MOC067-091-153-229-282300-
/O.NEW.KSGF.FF.W.0139.080628T1630Z-080628T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 AM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 600 PM CDT SATURDAY.
* AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. REPORTS OF TWO AND A HALF TO THREE INCHES HAVE BEEN
RECEIVED FOR DOUGLAS COUNTY IN AVA WITH HEAVIER RAINFALL MOVING IN
FROM THE NORTHWEST INTO THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
AVA...MOUNTAIN GROVE...BAKERSFIELD...GAINESVILLE...HARTVILLE...
MANSFIELD AND NORWOOD.
THE DOUGLAS COUNTY EMERGENCY MANAGER REPORTS Y HIGHWAY WEST OF AVA
FLOODED. FARM ROAD FF EAST OF HIGHWAY 14...U HIGHWAY AND FARM ROAD
EE ARE CLOSED IN DOUGLAS COUNTY DUE TO FLASH FLOODING.
ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA...LEADING TO EXTENSIVE FLASH FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3680 9276 3681 9290 3707 9289 3706 9268
3721 9269 3726 9268 3730 9270 3748 9269
3747 9225 3705 9226 3706 9207 3650 9213
3651 9274
$$
CLAYCOMBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:50 AM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jun 28, 6:50 AM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 650 AM CDT SAT JUN 28 2008 ...UPDATE TO AVIATION... .DISCUSSION... MAIN FORECAST CHALLENGE WILL BE OVER THE NEXT 18 HOURS AS THE POTENTIAL FOR SEVERE STORMS AND FLOODING CONTINUES. LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO SLOWLY SETTLE SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR DURING THE PRE DAWN HOURS. MEANWHILE...OTHER WEAKER CONVECTION HAS DEVELOPED ACROSS SOUTH CENTRAL MISSOURI. EXPECT THE MAIN CONVECTION TO CONTINUE SLOWLY SEEPING SOUTH INTO SOUTHERN MISSOURI THROUGH SUNRISE. IT IS VERY POSSIBLE THAT THE LEADING GUST FRONT WILL ENHANCE THE CURRENT CONVECTION ACROSS SOUTH CENTRAL MISSOURI. CURRENT THINKING IS THAT THIS INITIAL BATCH OF CONVECTION WILL CLEAR SOUTHERN MISSOURI LATER THIS MORNING. HOWEVER...THE BEST SYNOPTIC SCALE LIFT WILL OVERSPREAD THE REGION THIS AFTERNOON AS STRONG UPPER LEVEL ENERGY APPROACHES FROM THE NORTHWEST AND THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET OVERSPREADS THE REGION. AT THE SURFACE...A COLD FRONT WILL CONTINUE TO SLOWLY PUSH SOUTH ACROSS THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. IN THE SMALLER SCALE...WOULD NOT BE AT ALL SURPRISED TO SEE A FEW OUTFLOW BOUNDARIES CAMPED OUT ACROSS THE AREA. WITH ALL OF THAT SAID...WILL CONTINUE LIKELY POPS OVER SOUTHERN MISSOURI TO COVER MORNING CONVECTION. WOULD THEN EXPECT AT LEAST ADDITIONAL SCATTERED DEVELOPMENT THIS AFTERNOON AND EARLY THIS EVENING ALONG AND AHEAD OF THE MAIN COLD FRONT. MAIN THREAT WITH THE STORMS INTO EARLY THIS MORNING WILL BE WIND AND HEAVY RAINFALL. INCREASING MID AND UPPER LEVEL WINDS WILL CONTINUE TO SUPPORT A SEVERE THREAT THIS AFTERNOON WITH ADDITIONAL DEVELOPMENT. MAIN THREATS HERE WOULD BE LARGE HAIL AND DAMAGING WINDS. STORMS SHOULD FINALLY PUSH OUT OF SOUTHERN MISSOURI LATER THIS EVENING WITH SKIES CLEARING. CONSIDERED FOG THREAT...BUT WE MAY BE A TOUCH ON THE BREEZY SIDE. NOT OUT OF THE QUESTION WE COULD SEE SOME FOG DEVELOPMENT IN PROTECTED AREAS. A DRY PERIOD IS EXPECTED BEHIND THE FRONT AS THE BETTER LOW LEVEL MOISTURE IS SHUNTED SOUTH. NEXT DECENT SHOT AT PRECIPITATION MAY BE TOWARDS MIDWEEK AS ANOTHER UPPER LEVEL WAVE AND SURFACE COLD FRONT APPROACH THE REGION. SCHAUMANN && .AVIATION... FOR THE 12Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST MID MORNING. THERE MAY BE A BREAK LATE THIS MORNING AND EARLY THIS AFTERNOON. HOWEVER...ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED LATER THIS AFTERNOON. MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH THUNDERSTORMS. WENT WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED COVERAGE. SKIES WILL FINALLY CLEAR LATER THIS EVENING. MAY SEE SOME SHALLOW FOG DEVELOP LATE TONIGHT AS WINDS BECOME LIGHT. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 28, 5:57 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 557 AM CDT SAT JUN 28 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-291200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 557 AM CDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS PRODUCING HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. DISCUSSION: SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING ACROSS MUCH OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. SOME OF THE STRONGER STORMS MAY PRODUCE HAIL TO THE SIZE OF PENNIES... WIND GUSTS TO 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN EXPECTED FROM THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT MOVES SOUTH THROUGH THE REGION. SOME OF THESE STORMS MAY BECOME SEVERE WITH THE MAIN THREATS BEING HAIL TO THE SIZE OF GOLF BALLS... DAMAGING WINDS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAINFALL AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE FROM NEXT WEDNESDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING ACROSS ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Jun 28, 11:00 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 3 S NEVADA 37.80N 94.35W
06/28/2008 VERNON MO LAW ENFORCEMENT
HIGHWAY BB FLOODED SOUTH OF NEVADA
&&
KARDELLLocal storm report, Jun 28, 11:01 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 AM CDT SAT JUN 28 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD 3 S NEVADA 37.80N 94.35W
06/28/2008 VERNON MO LAW ENFORCEMENT
HIGHWAY BB FLOODED SOUTH OF NEVADA
&&
CORRECTED EVENT
KARDELLLocal storm report, Jun 28, 11:03 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1103 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HEAVY RAIN HORTON 37.97N 94.36W
06/28/2008 E0.00 INCH VERNON MO LAW ENFORCEMENT
3 INCHES OF RAIN SINCE EARLY MORNING
&&
WDAVISLocal storm report, Jun 28, 11:05 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM FLASH FLOOD 2 W AVA 36.95N 92.70W
06/28/2008 DOUGLAS MO EMERGENCY MNGR
HIGHWAY Y WEST OF AVA FLOODED. FF HIGHWAY EAST OF 14
FLOODED. U AND EE ROADS CLOSED DUE TO FLOODING.
&&
GCLAYCOMLocal storm report, Jun 28, 11:13 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 AM FLASH FLOOD 4 E BILLINGS 37.07N 93.48W
06/28/2008 CHRISTIAN MO NWS EMPLOYEE
LOW WATER CROSSING FLOODED AT THE INTERSECTION OF TERRELL
AND BEAL. 4 FEET OF WATER FLOWING ACROSS ROAD
&&
WDAVISLocal storm report, Jun 28, 11:28 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 AM CDT SAT JUN 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM FLASH FLOOD 3 S AURORA 36.93N 93.72W
06/28/2008 LAWRENCE MO AMATEUR RADIO
WATER RESCUE ALONG FLAT CREEK AT HWY O AND JENKINS BRIDGE
&&
WDAVISThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 43 min |
| Jun 28, 12:07 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 38 min |
| Jun 28, 12:43 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan | 47 min |
| Jun 28, 12:45 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 45 min |
| Jun 28, 12:50 AM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 40 min |
| Jun 28, 1:03 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 42 min |
| Jun 28, 1:26 AM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 7 hr |
| Jun 28, 1:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 31 min |
| Jun 28, 1:44 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 46 min |
| Jun 28, 1:45 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 30 min |
| Jun 28, 2:01 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 44 min |
| Jun 28, 2:08 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 37 min |
| Jun 28, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Vernon | 62 min |
| Jun 28, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 41 min |
| Jun 28, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 40 min |
| Jun 28, 2:45 AM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Polk | 3 hr |
| Jun 28, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 46 min |
| Jun 28, 2:58 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon | 32 min |
| Jun 28, 3:00 AM CDT | Tornado Warning | SGF | Barton, Dade, Lawrence | 17 min |
| Jun 28, 3:13 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 32 min |
| Jun 28, 3:17 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 43 min |
| Jun 28, 3:23 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 28, 3:38 AM CDT | Flash Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 3:44 AM CDT | Flash Flood Warning | SGF | Dent, Shannon, Texas | 6 hr |
| Jun 28, 4:49 AM CDT | Flash Flood Warning | SGF | Barry, Ozark, Stone, Taney | 4 hr |
| Jun 28, 5:03 AM CDT | River Flood Warning | SGF | Cedar | 38 hr |
| Jun 28, 5:08 AM CDT | Flash Flood Warning | SGF | Polk | 4 hr |
| Jun 28, 5:30 AM CDT | Flash Flood Warning | SGF | Douglas | 7 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 47 hr |
| Jun 28, 6:16 AM CDT | River Flood Warning | SGF | Vernon | 51 hr |
| Jun 28, 7:37 AM CDT | Areal Flood Warning | SGF | Cedar, St. Clair, Vernon | 12 hr |
| Jun 28, 8:41 AM CDT | Flash Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 9:16 AM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 9:23 AM CDT | Areal Flood Warning | SGF | Barton, Dade | 6 hr |
| Jun 28, 10:24 AM CDT | Flash Flood Warning | SGF | Jasper, Lawrence, Newton | 5 hr |
| Jun 28, 10:43 AM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk, Webster | 6 hr |
| Jun 28, 11:09 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| Jun 28, 11:20 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 6 hr |
| Jun 28, 11:35 AM CDT | River Flood Warning | SGF | Stone | 42 hr |
| Jun 28, 11:51 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 35 min |
| Jun 28, 12:30 PM CDT | Flash Flood Warning | SGF | Polk | 7 hr |
| Jun 28, 1:30 PM CDT | River Flood Watch | SGF | Cedar | 12 min |
| Jun 28, 2:24 PM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| Jun 28, 2:31 PM CDT | Areal Flood Warning | SGF | Christian | 6 hr |
| Jun 28, 4:52 PM CDT | Areal Flood Warning | SGF | Barry, Christian, Dallas, Douglas, Greene, Ozark and 4 more | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.